ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2006 , Volume 15 , Issue 2

Select all articles

Export/Reference:

Starshaped compact hypersurfaces with prescribed $k$-th mean curvature in hyperbolic space
Qinian Jin and YanYan Li
2006, 15(2): 367-377 doi: 10.3934/dcds.2006.15.367 +[Abstract](1099) +[PDF](239.0KB)
Deformation of entire functions with Baker domains
Núria Fagella and Christian Henriksen
2006, 15(2): 379-394 doi: 10.3934/dcds.2006.15.379 +[Abstract](944) +[PDF](297.3KB)
Topological classification of multiple saddle connections
C. Alonso-González, M. I. Camacho and F. Cano
2006, 15(2): 395-414 doi: 10.3934/dcds.2006.15.395 +[Abstract](884) +[PDF](321.3KB)
Stability of planar nonlinear switched systems
Ugo Boscain, Grégoire Charlot and Mario Sigalotti
2006, 15(2): 415-432 doi: 10.3934/dcds.2006.15.415 +[Abstract](866) +[PDF](458.7KB)
Hyperbolic sets with nonempty interior
Todd Fisher
2006, 15(2): 433-446 doi: 10.3934/dcds.2006.15.433 +[Abstract](777) +[PDF](252.0KB)
Existence of radial solutions for the $p$-Laplacian elliptic equations with weights
Elisa Calzolari, Roberta Filippucci and Patrizia Pucci
2006, 15(2): 447-479 doi: 10.3934/dcds.2006.15.447 +[Abstract](1135) +[PDF](441.3KB)
Basin problem for Hénon-like attractors in arbitrary dimensions
Vanderlei Horita and Nivaldo Muniz
2006, 15(2): 481-504 doi: 10.3934/dcds.2006.15.481 +[Abstract](669) +[PDF](269.5KB)
A descent method for the free energy of multicomponent systems
Herbert Gajewski and Jens A. Griepentrog
2006, 15(2): 505-528 doi: 10.3934/dcds.2006.15.505 +[Abstract](866) +[PDF](437.5KB)
Rigorous numerical models for the dynamics of complex Hénon mappings on their chain recurrent sets
Suzanne Lynch Hruska
2006, 15(2): 529-558 doi: 10.3934/dcds.2006.15.529 +[Abstract](1054) +[PDF](472.9KB)
Pullback and forward attractors for a 3D LANS$-\alpha$ model with delay
Tomás Caraballo, Antonio M. Márquez-Durán and José Real
2006, 15(2): 559-578 doi: 10.3934/dcds.2006.15.559 +[Abstract](787) +[PDF](313.3KB)
Invariant manifolds as pullback attractors of nonautonomous differential equations
Bernd Aulbach, Martin Rasmussen and Stefan Siegmund
2006, 15(2): 579-596 doi: 10.3934/dcds.2006.15.579 +[Abstract](1271) +[PDF](467.6KB)
Global exact shock reconstruction for quasilinear hyperbolic systems of conservation laws
Tatsien Li and Libin Wang
2006, 15(2): 597-609 doi: 10.3934/dcds.2006.15.597 +[Abstract](1022) +[PDF](182.1KB)
Generic 3-dimensional volume-preserving diffeomorphisms with superexponential growth of number of periodic orbits
Vadim Kaloshin and Maria Saprykina
2006, 15(2): 611-640 doi: 10.3934/dcds.2006.15.611 +[Abstract](903) +[PDF](363.9KB)
Brjuno condition and renormalization for Poincaré flows
João Lopes Dias
2006, 15(2): 641-656 doi: 10.3934/dcds.2006.15.641 +[Abstract](1046) +[PDF](277.3KB)
On global well-posedness for a class of nonlocal dispersive wave equations
Luc Molinet and Francis Ribaud
2006, 15(2): 657-668 doi: 10.3934/dcds.2006.15.657 +[Abstract](790) +[PDF](249.2KB)
Multiple solutions for a class of quasilinear problems
Francisco Odair de Paiva
2006, 15(2): 669-680 doi: 10.3934/dcds.2006.15.669 +[Abstract](833) +[PDF](253.5KB)
Local stability of traveling-wave solutions of nonlinear reaction-diffusion equations
Xiaojie Hou and Yi Li
2006, 15(2): 681-701 doi: 10.3934/dcds.2006.15.681 +[Abstract](1137) +[PDF](307.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]